# SDR ASAA0954417

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,683 hours, 1,689 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113446004
- Part serial: 007052
- Condition: Dented
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER LWR SURFACE DENTED.  DENTS OUT OF LIMITS.  REPLACED SPOILER PER SRM 57 70 01 AND AMM 27 62 12.
